# SDR DALA2021101906464

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 63,543 hours, 20,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 EXIT SIGN ROW 3 CAME OFF. CORRECTIVE ACTION: RESECURED ROW 38 EXIT SIGN AS REQ'D. (7979746)
